Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 33:1 (2005) 55-62

On the Laws of Large Numbers for Blockwise Martingale Differences

and Blockwise Adapted Sequences

Le Van Thanh and Nguyen Van Quang

Abstract. In this paper we establish the laws of large numbers for blockwise martingale differences and for blockwise adapted sequences which are stochastically dominated by a random variable. Some well-known results from the literature are extended.

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013